Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 22(3); 1989 > Article
Korean Journal of Anesthesiology 1989;22(3):397-403.
DOI: https://doi.org/10.4097/kjae.1989.22.3.397   
Cardiac Toxicity on Mixtures of Bupivacaine and Lidocaine in Rabbits .
Dong Won Kim, Cheong Lee, Dong Ho Lee, Kyung Hun Kim, Kyo Sang Kim, Jung Kook Suh, Hee Koo Yoo, Ik Sang Seung, Se Ung Chon, Jae Chul Shim
1Department of Anesthesiology, Han Yang University, College of Medicine, Seoul, Korea.
2Department of Anesthesiology, School of Medicine, Soon Chun Hyang University, Eumsung, Korea.
Abstract
Mixtures of local anesthetics can combine the hest features of both components. The authors assayed the cardiac toxicity of local anesthetic mixtures given intravenously to rabbits. Arrhythmia was appeared at 200-150 beats/min. of pulse rate and tendency of arrhythmia in bupivacaine was increased about 16-17 times more than that of lidocaine. Mean arterial blood pressure before the study was about 92 mmHg, but it was down to about 53-74 mmHg after arrhythmia appeared. Lethal doae of bupivacaine was one-seventh that of lidocaine during infusion. None of the mixtures were more lethal than their parent components; bupivacaine containing mixtures were significantly less lethal than the bupivacaine alone. The toxicity of local anesthetic mixtures was essentially additive not synergistic.
Key Words: Local anestheics; Toxicity of mixtures; Arrhythmias; Deaths
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 961 View
  • 12 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next